# SDR DALA13031329262

- Difficulty date: June 23, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 39,540 hours, 22,727 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Missing
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L1 DOOR MOUNTED ESCAPE SLIDE INSPECTION, WC 2561-01358-02A, SLIDE WAS FOUND TO BE MISSING SAFETY THREAD FROM THE LOWER PARACHUTE PIN IAW CMM PUB44608.  R & R L1 DOOR SLIDE IAW AMM.  RII COMPLIED WITH QC2084.
